# SDR IPXA2023052505304

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N616UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64262
- Aircraft time: 15,774 hours, 2,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND THE EXTERNAL EMERGENCY SLIDE LIGHT (L1533), 1EA LAMP INOP (REPLACE) OK TO WORK
